# SDR 39LA200401240003

- Difficulty date: January 24, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N803AR
- Make and model: Skrsky S61N
- Aircraft serial: 61761
- Aircraft time: 10,688 hours, 18,065 cycles
- System (JASC): 2210 · Autopilot System
- Part: Pitch Control
- Part number: 1216720117
- Part serial: 0000450
- Condition: Unserviceable
- Location: Zone 300
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ENROUTE, IN CRUISE FLIGHT THERE WAS A SUDDEN AND INADVERTENT PITCH UP AND ROLL OF ACFT, WHILE TRYING TO RECOVER UNUSUAL ATTITUDE ACFT PITCH AND ROLL CONTINUED INADVERTENTLY.  THE CO-PILOTS VGI HAD NOT TUMBLED AT THAT POINT AND WAS INDICATING THE UNUSUAL ATTITUDES.  SECURED THE PRIMARY SERVOS WITH NO AFFECT THEN ISOLATED THE AUXILIARY SERVOS AND AFCS.  ACFT BECAME CONTROLLABLE AND DIVERTED.  REMOVED SUSPECTED MALFUNCTIONING COPILOT PITCH AND ROLL GYRO, PN 121672-01-17, SN 0000450. INSTALLED SERVICEABLE COPILOT PITCH AND ROLL GYRO PN 121672-01-17, SN 0000507 IAW S61 MM CH 22-10-18 PG 201. OPS CHECK GOOD.
